# SDR SWIA201540645

- Difficulty date: January 13, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 30,030 hours, 25,046 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN HAS A DENT AND GOUGE TO LT SIDE OF TAIL JUST FORWARD OF TAILCONE.   REPAIRED LT SIDE DENT IAW EA.
